| Model Number |
CAGENHP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Pseudoaneurysm (2605); Unintended Radiation Exposure (4565)
| Date of Event |
11/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that after ablation, a pseudoaneurysm occurred.A 10mm tumor located about 8mm from a blood vessel was treated with 150w for 30 seconds.After treatment, doppler confirmed blood flow in the ablation area.Although the liver is a parenchymal organ, it was believed that it formed a pseudoaneurysm as blood infiltrated the ablation area.There was no intraprocedural imaging performed during the ablation.An additional ablation was performed to prevent blood leakage from the puncture route.For the pseudoaneurysm, there was slight leakage into the abdominal cavity, but it did not rupture significantly.Hemostasis was achieved by angiography performed by an interventional radiology (ivr) physician and the patient¿s condition subsequently stabilized.
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that after ablation, a pseudoaneurysm occurred.A 10mm tumor located about 8mm from a blood vessel was treated with 150w for 30 seconds.After treatment, doppler confirmed blood flow in the ablation area.Although the liver is a parenchymal organ, it was believed that it formed a pseudoaneurysm as blood infiltrated the ablation area.There was no intraprocedural imaging performed during the ablation.An additional ablation was performed to prevent blood leakage from the puncture route.For the pseudoaneurysm, there was slight leakage into the abdominal cavity, but it did not rupture significantly.Hemostasis was achieved by angiography performed by an interventional radiology (ivr) physician and the patient¿s condition subsequently stabilized.After being discharged from the hospital, the patient has been to the outpatient clinic once, and the progress has been fine even then.
Additional Manufacturer Narrative
Additional information: g3 correction: rfr code was updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.